# SDR ASOA201801137001

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367REVA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT STRIP NR 4 INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT STRIP.
